Loading…

management of warferin toxicity

pt is huge face as you see in pictures and short suture .. what's the ddx and is this due to renal failure or another disease caused renal failure with this pictures?!

diagnosis??

ddx

14 yr old boy came with this presentation for the past 10 days associated with irritation & watering . had a h/0 chronic sneezing .what could be ddx

?lp

25 year old migrant labourer from Bengal having this skin lesion and mild itching for past six months ..

CXR

Pt with coarse crepitations

Breathlessness, high grade fever, chills, loss of appetite, rapid pulse rate are significant.. diagnosis please?

ur opinion pls on ecg

Spot diagnosis

Basal cell carcinoma

Verified response It seems to be Basal cell carcinoma ,malignant tumour that rarely metastasises. It is derived from immature pluripotent epidermal cells and is composed of cells with similarities to basal layers epidermis and appendages.Lesion typically occurs at site of Sun exposure ,particularly the face and slow growing. MANAGEMENT Management involves early diagnosis and establishment of correct treatment approach, taking into account patient and lesion factor.SURGERY is often the treatment of choice.CRYOTHERAPY may be effective but can cause blistering and scarring.MANAGEMENT OF INFILTRATIVE MORPHOEIC BCC around EYE MAY REQUIRE COMPLEX SURGICAL EXCISION WITH MARGIN CONTROLS (Mohs).NON surgical approach are associated with higher recurrence rate than surgery......................................................................................
0 Reply

A 55years old lady presented with chest discomfort and dyspnea.

Verified response Clearly, EKG reveals A fib/flutter with Rapid Ventricular rate 110-150; NAD; NRWPAP; probable LVH; ? early STE suggested in leads V2/V3 CONCERNING. CLINICAL CORRELATION with physical examination[In LV dysfunction with ? S3, JVD, or pulmonary rales?] & laboratory determination of troponin-Ts & nt- BNP ESSENTIAL; as new onset ATRIAL FIB must be considered as possibly representative of ISCHEMIC CARDIOMYOPATHY, possible STEMI with foreboding STchgs appreciated in V2-V3/4. Need to SLOW DOWN Ventricular Rate using BETA-BLOCKERS[Metoprolol] OR Ca channel blocker, Diltiazem [lovely drug that can be also titrated via IV infusion]. Transthoracic ECHOCARDIOGRAM will reveal LA size, LVEF, & evidence of any ventricular hypokinesis, as coronary ischemia being considered. MANAGE accordingly as STEMI. Addn, Pay attention to any DYSELECTROLYTEMIA, given atrial arrhythmia
5 2 Reply

55 year old known case of type 2 diabetes mellitus, came for follow up. interpretation and treatment advice? Hba1c is 8.

Verified response Sinus Tachycardia, no ischaemic changes. Look for cause of tachycardia. 1. HTN 2. Dehydration due to hyperglycaemia 3. Thyrotoxicosis 4.Fever 5. Anxiety during Drs examination.
2 Reply